# SDR AU001050

- Difficulty date: November 1, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Failed
- Location: Landing Gear Pos
- Component: Landing Gear Pos, 3500A
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR LIMIT MICROSWITCHES PN 1SE1-3 FAILED. THE RUBBER INSERT HOLDING THE PLUNGER AND SEALING THE SWITCH HAD EXPANDED AND DISINTEGRATED APPROXIMATELY EIGHT TO TWELVE HOURS AFTER LUBRICATION WITH LPS1 LUBRICANT AS SPECIFIED IN THE 3500A FLOAT SERVICE MANUAL.  A TEST WITH LPS2 LUBRICANT HAD A SIMILAR RESULT.  SUSPECT RUBBER USED IN THE MICROSWITCH IS INCOMPATIBLE WITH THE RECOMMENDED LUBRICANT.  THE AIRCRAFT IS FITTED WITH PK DEVOIE3500A TYPE FLOATS.  MICROSWITCH PN 1SE1-3 IS USED IN NUMEROUS AIRCRAFT TYPES.  (X)
